# SDR SWAA2018091825328

- Difficulty date: August 29, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 62,965 hours, 36,760 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 115A5582
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD UPPER TRAILING EDGE PANEL SUPPORT CLIP JUST OUTBOARD OF WBL 70.5 CRACKED.  R&R CLIP PER SRM.
